Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 767568, 8 pages
http://dx.doi.org/10.1155/2015/767568
Research Article

Formulae for the Generalized Drazin Inverse of a Block Matrix in Banach Algebras

Faculty of Science, Guangxi University for Nationalities, Nanning 530006, China

Received 15 June 2015; Accepted 1 October 2015

Academic Editor: Seppo Hassi

Copyright © 2015 Xiaoji Liu and Xiaolan Qin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Dijana Mosić, Honglin Zou, and Jianlong Chen, “The generalized drazin inverse of the sum in a Banach algebra,” Annals of Functional Analysis, vol. 8, no. 1, pp. 90–105, 2017. View at Publisher ยท View at Google Scholar